Posted by: Anonym | 2008-11-25

Just to let know..

that I' m drinking my skizo meds for 3 days now and don' t feel any different, I think its just a gimmic from dr. and psychologist to control you sothat you can' t live your life as you please and make money of you and it even might cause other sicknesses at the end of the day..... I don' t think I need it but seeing that my hubby know that I' ve stopped it a few months ago I' m at risk of being putten on injection or even worst being hospitalised. How come people force their will on you if God created you like that why can' t people just accept you as is why what to give you meds? What if the meds are harmful? What if .......... How many days could one go without food? Most people are just against me and I don' t feel like they like me and it seems as if I can' t do anything right at least without meds I feel good, when of meds my frieds says its like nothing could bother me, like I' m in my own world so would this be better than stessing and getting worked up?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Good to hear that you hace seen a shrink and are taking the recommended meds. Usually, the onset of their useful effects is gradual rather than sudden, and indeed sometimes other people notice the improvements before you do. God created you as the excellent person you are, but created none of us as perfect, so we might get malaria, and need the proper treatment for it, or we might develop depression or schizophrenia, and need treatment for that. Presumably the wise way God intrvenes to help is by providing us with the possibility of uch help, rather than healing us more remotely.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.